# SDR ASAA2012112293359

- Difficulty date: November 22, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 24,398 hours, 7,256 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU MAINT LIGHT ILLUMINATED.  FOUND APU OIL LEVEL LOW, SERVICED APU WITH 1 QT OIL.  STARTED APU 3 TIMES MAINT LIGHT REMAINS EXTINGUISHED.  AC OK FOR SERVICE.
